×

On systems of linear inequalities. (English) Zbl 1119.11038

Bull. Soc. Math. Fr. 131, No. 1, 41-57 (2003); corrigenda ibid. 132, No. 4, 613-616 (2004).
Summary: We show in detail that the category of general Roth systems or the category of semi-stable systems of linear inequalities of slope zero is a neutral Tannakian category. On the way, we present a new proof of the semi-stability of the tensor product of semi-stable systems. The proof is based on a numerical criterion for a system of linear inequalities to be semi-stable.

MSC:

11J13 Simultaneous homogeneous approximation, linear forms
18D10 Monoidal, symmetric monoidal and braided categories (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI Link